# SDR 2002UALA01450

- Difficulty date: September 16, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 40,068 hours, 11,911 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CAP AFT FLANGE STATION 1640 HAS EXCESSIVE MATERIAL LOSS FROM CORROSION REMOVED AT RBL 51 TO RBL 52.  MAJOR REPAIR ACCOMPLISHED.  BEAM CAP STRAP REPAIR INSTALLED.
